Alert archive / Pennsylvania / Wind Advisories in 2008
Wind Advisory 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Feb 9, 2008, 3:59 AM EST for 6 counties in West Virginia; 12 counties in Pennsylvania; 11 counties in Ohio. It took effect at Feb 10, 2008, 6:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 3:59 AM EST (08:59 UTC)
- In effect from
- Feb 10, 2008, 6:00 AM EST
- Expired
- Feb 10, 2008, 8:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Pittsburgh, PA
All 29 counties
Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 090859 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 359 AM EST SAT FEB 9 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-091700- /O.NEW.KPBZ.WI.Y.0003.080210T0500Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 359 AM EST SAT FEB 9 2008 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA LATE THIS EVENING. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 50 MPH LATE TONIGHT AND SUNDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-091700- /O.NEW.KPBZ.WI.Y.0003.080210T1100Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 359 AM EST SAT FEB 9 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA TONIGHT. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 50 MPH BY SUNDAY MORNING...CONTINUING INTO SUNDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
7 follow-up statements
000 WWUS71 KPBZ 091454 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 954 AM EST SAT FEB 9 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-092300- /O.CON.KPBZ.WI.Y.0003.080210T0500Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 954 AM EST SAT FEB 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA LATE THIS EVENING. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 55 MPH LATE TONIGHT AND SUNDAY. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-092300- /O.CON.KPBZ.WI.Y.0003.080210T1100Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 954 AM EST SAT FEB 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA TONIGHT. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 55 MPH BY SUNDAY MORNING...CONTINUING INTO SUNDAY EVENING. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$
000 WWUS71 KPBZ 091939 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 239 PM EST SAT FEB 9 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-100345- /O.CON.KPBZ.WI.Y.0003.080210T0500Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 239 PM EST SAT FEB 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA LATE THIS EVENING. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 55 MPH LATE TONIGHT AND SUNDAY. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-100345- /O.CON.KPBZ.WI.Y.0003.080210T1100Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 239 PM EST SAT FEB 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA TONIGHT. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 55 MPH BY SUNDAY MORNING...CONTINUING INTO SUNDAY EVENING. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$
000 WWUS71 KPBZ 100110 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 810 PM EST SAT FEB 9 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-100915- /O.EXT.KPBZ.WI.Y.0003.080210T1100Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 810 PM EST SAT FEB 9 2008 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 4 PM EST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 4 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA EARLY SUNDAY MORNING. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 55 MPH SUNDAY. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-100915- /O.CON.KPBZ.WI.Y.0003.080210T1100Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 810 PM EST SAT FEB 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EST SUNDAY. A STRONG COLD FRONT WILL CROSS THE AREA EARLY SUNDAY MORNING. WINDS WILL INCREASE ALONG AND BEHIND THE FRONT...WITH WIND GUSTS TO 55 MPH SUNDAY. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$
000 WWUS71 KPBZ 100857 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 357 AM EST SUN FEB 10 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-101700- /O.CON.KPBZ.WI.Y.0003.080210T1100Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 357 AM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL GUST UP TO 50 MPH AT TIMES. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-101700- /O.CON.KPBZ.WI.Y.0003.080210T1100Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 357 AM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST UP TO 50 MPH AT TIMES. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$
000 WWUS71 KPBZ 101503 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1003 AM EST SUN FEB 10 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-102100- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 1003 AM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL GUST UP TO 50 MPH AT TIMES. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-102315- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 1003 AM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST UP TO 50 MPH AT TIMES. BEWARE OF FLYING DEBRIS AND POWER INTERRUPTIONS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. BE EXTRA CAREFUL. $$
000 WWUS71 KPBZ 101933 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 233 PM EST SUN FEB 10 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-102100- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 233 PM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WEST TO NORTHWEST WIND MAY STILL GUST TO NEAR 50 MPH THIS AFTERNOON. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSS GUSTS AND DEBRIS BLOWING ACROSS ROADS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. THESE GUSTS WILL RAPIDLY DIMINISH AS SUNSET APPROACHES. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-110100- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 233 PM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. WEST TO NORTHWEST WIND WILL STILL GUST TO NEAR 50 MPH THIS AFTERNOON AND EARLY THIS EVENING. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSS GUSTS AND DEBRIS BLOWING ACROSS ROADS. A WIND ADVISORY MEANS THAT WIND GUSTS OF MORE THAN 45 MPH ARE EXPECTED. THESE GUSTS WILL RAPIDLY DIMINISH AFTER SUNSET. $$ 15
000 WWUS71 KPBZ 102115 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 415 PM EST SUN FEB 10 2008 OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-102215- /O.EXP.KPBZ.WI.Y.0003.000000T0000Z-080210T2100Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...TORONTO... WEIRTON...WHEELING...MOUNDSVILLE...NEW MARTINSVILLE 415 PM EST SUN FEB 10 2008 ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHERS SERVICE SAYS THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS CAN STILL BE GUSTY THIS EVENING BUT ARE NO LONGER EXPECTED TO GO OVER 45 MPH. $$ MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-110100- /O.CON.KPBZ.WI.Y.0003.000000T0000Z-080211T0100Z/ GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-GREENE-FAYETTE-MARION-MONONGALIA-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...SHARON... HERMITAGE...GROVE CITY...GREENVILLE...FARRELL...OIL CITY... FRANKLIN...SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA... WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI... MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...FAIRMONT...MORGANTOWN... KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS 415 PM EST SUN FEB 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE SAYS A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. WEST TO NORTHWEST WINDS CAN STILL GUST TO NEAR 50 MPH EARLY THIS EVENING. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES SHOULD BE ALERT FOR SUDDEN CROSS GUSTS AND DEBRIS BLOWING ACROSS ROADS. BE EXTRA CAREFUL TRAVELING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Feb 9, 2:46 AM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Feb 9, 2:46 AM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 AM EST SAT FEB 9 2008
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND TONIGHT...
BRINGING RAIN AND SNOW. BEHIND THE FRONT...LOCALLY VERY WINDY
CONDITIONS WILL PREVAIL LATE TONIGHT AND SUNDAY...ALONG WITH
MUCH COLDER CONDITIONS AND ISOLATED TO SCATTERED SNOW SHOWERS.
FRIGID CONDITIONS WILL ENTER THE REGION SUNDAY NIGHT WITH
LOW TEMPERATURES NEARING ZERO. MILDER CONDITIONS WILL BUILD
BACK INTO THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /TODAY/...
LATEST SURFACE ANALYSIS SHOWS A COLD FRONT EXTENDING FROM WISCONSIN
INTO THE MID-SOUTH. LIGHT PRECIP AHEAD OF THE FRONT EXTENDS AS FAR
EAST AS WESTERN OHIO...MAINLY IN THE FORM OF RAIN. AT CURRENT TRENDS
PRECIP WILL REACH EASTERN OHIO AROUND SUNRISE...EXTENDING INTO
WESTERN PA AND POINTS EAST THIS MORNING. BOUNDARY LAYER TEMPERATURES
AND LOW LEVEL THICKNESS VALUES SUGGEST PRECIP WILL BEGIN AS SNOW
ALONG THE I-80 CORRIDOR BEFORE CHANGING TO RAIN LATE MORNING.
FOR THE PIT METRO...PERHAPS A RAIN/SNOW MIX TO START...OTHERWISE
RAIN. AREAS TO THE SOUTH WILL REMAIN RAIN. HIGH TEMPERATURES
WILL RANGE FROM THE UPPER 30S NORTH OF I-80 TO THE 45-50 SOUTH OF
I-70.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
THE STRONG COLD FRONT WILL SWEEP ACROSS EAST CENTRAL OHIO
DURING THE EVENING...AND ACROSS WESTERN PA OVERNIGHT. RAIN
WILL CHANGE TO SNOW BEHIND THE FRONT...WITH SNOW SHOWERS
SLOWLY DIMINISHING SUNDAY/SUNDAY EVENING. WITH FLOW W OR
W/NW BEHIND THE FRONT...ALONG WITH VERY STRONG FLOW...THINK
THE HEAVIEST SNOW BANDS MAY BE FRAGMENTED AND WELL NORTH
OF I-80...THUS THINK ADVISORY ACCUMS UNLIKELY. WILL USE
1-3 INCHES FOR AREAS NORTH OF I-80 AND THE RIDGES...WITH
PERHAPS AN INCH FOR MOST OTHER AREAS.
WINDS WILL INCREASE SUBSTANTIALLY BEHIND THE FRONT...WITH
SUSTAINED WINDS OF 20-30 MPH. IN ADDITION...BOTH NAM/GFS IN
AGREEMENT WITH WINDS JUST ABOVE THE SURFACE IN THE 40-50 MPH
RANGE. THINK SOME OF THESE WINDS WILL REACH THE SURFACE IN GUSTS
LATE TONIGHT ACROSS EAST-CENTRAL OHIO...AND ACROSS WESTERN PA
SUNDAY. THUS...WILL ISSUE WIND ADVISORIES FOR ALL AREAS. SNOW
WILL DIMINISH BY LATE SUNDAY NIGHT...AND WINDS WILL BEGIN TO
SUBSIDE. THIS WILL MAKE THE OTHER CONCERN THE COLD. WITH SOME
CLEARING...DIMINISHING WINDS...AND THE COLDEST AIR BUILDING
THINK TEMPERATURES WILL FALL RAPIDLY BY MIDNIGHT...WITH LOWS
APPROACHING ZERO ALONG THE RIDGES AND FAR NORTH. THERE MAY BE
ENOUGH RESIDUAL WIND TO BRING WIND CHILL VALUES DOWN TO -10
TO -15F. WILL HOLD OFF ON AN WIND CHILL ADVISORY FOR NOW...BUT
WILL HAVE TO MONITOR THIS SITUATION CLOSELY...WILL ISSUE A SPS
AND HIGHLIGHT IN THE HAZARDOUS WEATHER OUTLOOK.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
DRY BUT COLD CONDITIONS WILL PREVAIL MONDAY AS HIGH PRESSURE
CROSSES THE AREA. THE NEXT SYSTEM WILL AFFECT THE AREA
TUESDAY...WITH SNOW SHOWERS EARLY MIXING WITH/CHANGING TO
RAIN TUESDAY AFTERNOON...BEFORE CHANGING BACK TO SNOW BEHIND
THE FRONT TUESDAY NIGHT. PRECIPITATION CHANCES DIMINISH ON
WEDNESDAY...WITH MAINLY DRY CONDITIONS THURSDAY. THE NEXT
SYSTEM IS PROGGED TO AFFECT THE AREA THURSDAY NIGHT/FRIDAY
WITH SNOW SHOWERS/WINTRY MIX.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
A LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT LAKES REGION AND
PUSH A COLD FRONT THROUGH THE UPPER OHIO VALLEY TODAY. CEILINGS
AROUND 9000 FEET WILL GRADUALLY LOWER TO NEAR 3500 FEET BY
DAYBREAK TODAY. CONDITIONS WILL LOWER TO MVFR AT TIMES IN
SCATTERED RAIN AND SNOW SHOWERS THROUGH EARLY AFTERNOON.
A REINFORCING PUSH OF COLD AIR WILL SWEEP ACROSS THE REGION LATE
SATURDAY NIGHT. EXPECT MVFR CONDITIONS IN RAIN AND SNOW SHOWERS
AHEAD OF THE ARCTIC FRONT LATE THIS EVENING...THEN VISIBILITIES
LOWERING TO IFR AT TIMES IN SNOW SHOWERS BEHIND THE FRONT.
EXPECT WEST WINDS TO GUST TO 40 KT LATE SATURDAY NIGHT AND SUNDAY AS
STRONG HIGH PRESSURE BUILDS INTO THE REGION. SCATTERED SNOW SHOWERS
WILL PERSIST SUNDAY AND INTO SUNDAY NIGHT ESPECIALLY OVER NORTHWEST
PA AND ALONG THE RIDGES.
HIGH PRESSURE WILL BUILD EAST LATE SUNDAY NIGHT AND MONDAY BRINGING
IMPROVEMENT TOWARD VFR. THE NEXT LOW PRESSURE SYSTEM WILL MOVE FROM
THE SOUTHERN PLAINS TO THE OHIO VALLEY MONDAY NIGHT THROUGH
WEDNESDAY. THIS SYSTEM WILL BRING SCATTERED RAIN AND SNOW SHOWERS
ALONG WITH THE POTENTIAL FOR MVFR/IFR CONDITIONS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 6 AM TO 8 PM EST SUNDAY FOR MDZ001.
OH...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY FOR
OHZ039>041-048>050-057>059-068-069.
PA...WIND ADVISORY FROM 6 AM TO 8 PM EST SUNDAY FOR PAZ007>009-
013>016-020>023-029>032.
WV...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EST SUNDAY FOR
WVZ001-002-004-012.
WIND ADVISORY FROM 6 AM TO 8 PM EST SUNDAY FOR WVZ003-021>023-
041.
&&Hazardous weather outlook, Feb 8, 4:08 AM EST, 23 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 408 AM EST FRI FEB 8 2008 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-090915- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK- BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 408 AM EST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 3:35 PM EST | Wind Chill Advisory | PBZ | Brooke, Hancock, Marion, Marshall, Ohio, Wetzel | 41 hr |
| Feb 9, 6:04 AM EST | River Flood Warning | PBZ | Coshocton | 5 days |
Nearby
Wind Advisories in Pennsylvania, 2008Wind Advisories in Ohio, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.